MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI HUMERAL TRAY +5 MM THICKNESS +3 MM TAPER OFFSET 40 MM DIAMETER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. MINI HUMERAL TRAY +5 MM THICKNESS +3 MM TAPER OFFSET 40 MM DIAMETER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031403
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Common device name: phx.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Zimmer biomet will continue to monitor for trends.Associated products and reports: 0001822565-2023-00620, item#110031421; lot#65369976.Other associated products: item# 010000589; lot#378380.Item#110030777; lot#64515982.Item#110031403; lot#65706928.Item#110031422; lot#64489381.
 
Event or Problem Description
It was reported patient underwent right shoulder revision due to instability.During the procedure, the humeral bearing was disassociated with the humeral tray.The bearing, humeral tray and glenosphere were removed and replaced.No pieces were retained by the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Associated products and reports: 0001822565-2023-00620-1, item#110031421; lot#65369976.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MINI HUMERAL TRAY +5 MM THICKNESS +3 MM TAPER OFFSET 40 MM DIAMETER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16517305
Report Number0001822565-2023-00619
Device Sequence Number3290792
Product Code PHX
UDI-Device Identifier00887868231353
UDI-Public(01)00887868231353(17)301027(10)64909220
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110031403
Device Lot Number64909220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale